# SDR USAA990480

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 28,582 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON, FOUND 1.5 INCH LONG CRACK ON SKIN AT RIGHT FUSELAGE STATION 7270 AT STRINGER 23R.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-60-03.  (M)
